Pre-weighted homogeneous map germs finite determinacy and topological triviality

Nenhuma Miniatura disponível

Data

1998-09-01

Título da Revista

ISSN da Revista

Título de Volume

Editor

Resumo

In this paper we introduce the notion of G-pre-weighted homogeneous map germ, (G is one of Mather's groups A or K.) and show that any G-pre-weighted homogeneous map germ is G-finitely determined. We also give an explicit order, based on the Newton polyhedron of a pre-weighted homogeneous germ of function, such that the topological structure is preserved after perturbations by terms of higher order.

Descrição

Palavras-chave

Como citar

Nagoya Mathematical Journal, v. 151, p. 209-220.

Coleções